# SDR N6WA20191125101

- Difficulty date: November 21, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 27,068 hours, 18,340 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE AFT LAV MASTER WARNING IN FLIGHT. INSPECTED AFT LAV AND PERFORMED OPS TEST OF LAV SMOKE DETECTION SYSTEM IAW CRJ 700 AMM 26-16-00. NO
DEFECTS NOTED.
